Im sending you gentle hugs and to let you know you are NOT ALONE. I understand the whole of your post so much.
You are beautiful and you just keep saying that to yourself until you believe this.Emotions are up in the air.Im sorry you lost a freindship,but i hope in time you are able to get this back,but if not try not to beat yourself up about it.In time you will make new friends...we all will.
I too feel all the same emotions.I have lost all of my self esteem,all my confidence and feel so alone and ugly.But i find coming here helps me.So many times ive been crying logged in here and then feel a little better always.So you keep posting,we will all gather round and support you and give you help and nice words and advice to get through this.
Since i took ill, my friends have gone.I have 2 friends left,but they let me down often,but they are all i have so i forgive easy and move on. I do miss friends i lost,but ive said it many times..as we get a little older all our paths do change its meant to happen for us all to get stronger and find new and better friends.When i look back,i am sad,but in a way it was a blessing in disguise some of my old friends left me,cause i learnt allot of lessons along the way and they would have taken me on a path im not wanting to be on.Like you say in your message you feel you wont ever have a relationship
but you know what....you will...you will find better friends and relationships i promise that to you.You dont think it now but you will.
As for feeling angry,its a natrual emotion so dont be upset.Have you mentioned all this to your doctor? If not you need too.He will be able to help you through this difficult time so please tell him.
Now is a hard time ....but i swear we are all here to help you and care about you.We all have been where you are or at the same place.Just keep poting and we in time will help you deal with it all.It will pass.You will feel better inside. Time is the key.
You message me anytime.You be strong and i care.
love and gentle hugs
I am still here,just been on new meds so unable to function like i used to.I will pop back,just know im thinking of you all and hoping you are keeping on keeping on.xxxxxxx